MAUDE Adverse Event Report: BIO-RAD LABORATORIES, INC. LIQUICHEK CARDIAC MARKERS PLUS CONTROL LT, LEVEL 1A; MUITI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)

BIO-RAD LABORATORIES, INC. LIQUICHEK CARDIAC MARKERS PLUS CONTROL LT, LEVEL 1A; MUITI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)
Model Number 27104
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instruction for use provided by bio-rad for testing the liquichek cardiac markers plus control lt indicated the product contains human source materials and should be considered potentially infectious and handled with the same precautions used with patient specimens in accordance with good laboratory practice.Each human donor unit used to manufacture this product was tested as required by fda accepted methods.Tests results were non-reactive for (b)(6) surface (b)(6), antibody to (b)(6), and antibody to (b)(6) this product may also contain other human source materials for which there are no approved tests.In accordance with good laboratory practice, all human source material should be considered potentially infectious and handled with the same precautions used with patient specimens.
 
Event or Problem Description
On (b)(6) 2020, a medical technologist from (b)(6) lab called bio-rad qsd technical support to report a potential adverse event that occurred with an employee at their facility.The employee was opening a vial of liquichek cardiac markers plus control lt, level 1a, lot # 23694 and the contents splashed onto her right eye while not wearing safety goggles.The employee washed and flushed her eyes and also washed her face.The incident was reported to facilities health and the employee was seen by a doctor.No medical tests were done.The employee had all the screenings done at pre-employment time.The employee and facility have access to product's package insert, msds and coa.

Brand Name
LIQUICHEK CARDIAC MARKERS PLUS CONTROL LT, LEVEL 1A
Common Device Name
MUITI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)
Manufacturer (Section D)
BIO-RAD LABORATORIES, INC.
9500 jeronimo road
irvine, ca
MDR Report Key9745217
Report Number2016706-2020-00001
Device Sequence Number11425700
Product Code JJY
UDI-Device Identifier00847661004172
UDI-Public00847661004172
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date11/30/2020
Device Model Number27104
Device Catalogue Number27104
Device Lot Number23694
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;